# SDR AALA201609309017

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 11,962 hours, 4,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  3R OVER WING ARMING HANDLE / LEVER BROKEN OFF.  REPLACED ARM / DISARM HANDLE PER AMM 52-22-22-400-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
